Publications

  1. C.-H. Guo, Some results on sparse block factorization iterative methods, Linear Algebra Appl., 145 (1991), pp. 187-199.

  2. C.-H. Guo, Incomplete block factorization preconditioning for linear systems arising in the numerical solution of the Helmholtz equation, Appl. Numer. Math., 19 (1996), pp. 495-508.

  3. C.-H. Guo and P. Lancaster, Analysis and modification of Newton's method for algebraic Riccati equations, Math. Comp., 67 (1998), pp. 1089-1105.

  4. C.-H. Guo, Newton's method for discrete algebraic Riccati equations when the closed-loop matrix has eigenvalues on the unit circle, SIAM J. Matrix Anal. Appl., 20 (1998), pp. 279-294.

  5. C.-H. Guo, On the numerical solution of a nonlinear matrix equation in Markov chains, Linear Algebra Appl., 288 (1999), pp. 175-186.

  6. C.-H. Guo, Incomplete block factorization preconditioning for indefinite elliptic problems, Numer. Math., 83 (1999), pp. 621-639.

  7. C.-H. Guo and P. Lancaster, Iterative solution of two matrix equations, Math. Comp., 68 (1999), pp. 1589-1603.

  8. C.-H. Guo and A. J. Laub, On a Newton-like method for solving algebraic Riccati equations, SIAM J. Matrix Anal. Appl., 21 (2000), pp. 694-698.

  9. C.-H. Guo and A. J. Laub, On the iterative solution of a class of nonsymmetric algebraic Riccati equations, SIAM J. Matrix Anal. Appl., 22 (2000), pp. 376-391.

  10. C.-H. Guo, Iterative solution of a matrix Riccati equation arising in stochastic control, Oper. Theory Adv. Appl., 130 (2001), pp. 209-221.

  11. C.-H. Guo, Convergence rate of an iterative method for a nonlinear matrix equation, SIAM J. Matrix Anal. Appl., 23 (2001), pp. 295-302.

  12. C.-H. Guo, Nonsymmetric algebraic Riccati equations and Wiener-Hopf factorization for M-matrices, SIAM J. Matrix Anal. Appl., 23 (2001), pp. 225-242.

  13. C.-H. Guo, Convergence analysis of the Latouche-Ramaswami algorithm for null recurrent quasi-birth-death processes, SIAM J. Matrix Anal. Appl., 23 (2002), pp. 744-760.

  14. C.-H. Guo, A note on the minimal nonnegative solution of a nonsymmetric algebraic Riccati equation, Linear Algebra Appl., 357 (2002), pp. 299-302.

  15. C.-H. Guo, On a quadratic matrix equation associated with an M-matrix, IMA J. Numer. Anal., 23 (2003), pp. 11-27.

  16. C.-H. Guo, Comments on a shifted cyclic reduction algorithm for quasi-birth-death problems, SIAM J. Matrix Anal. Appl., 24 (2003), pp. 1161-1166.

  17. C.-H. Guo, Numerical solution of a quadratic eigenvalue problem, Linear Algebra Appl., 385 (2004), pp. 391-406.

  18. C.-H. Guo and P. Lancaster, Algorithms for hyperbolic quadratic eigenvalue problems, Math. Comp., 74 (2005), pp. 1777-1791.

  19. C.-H. Guo, Efficient methods for solving a nonsymmetric algebraic Riccati equation arising in stochastic fluid models, J. Comput. Appl. Math., 192 (2006), pp. 353-373.

  20. S. Fital and C.-H. Guo, Convergence of the solution of a nonsymmetric matrix Riccati differential equation to its stable equilibrium solution, J. Math. Anal. Appl., 318 (2006), pp. 648-657.

  21. C.-H. Guo and N. J. Higham, A Schur-Newton method for the matrix pth root and its inverse, SIAM J. Matrix Anal. Appl., 28 (2006), pp. 788-804.

  22. C.-H. Guo and N. J. Higham, Iterative solution of a nonsymmetric algebraic Riccati equation, SIAM J. Matrix Anal. Appl., 29 (2007), pp. 396-412.

  23. C.-H. Guo, B. Iannazzo, and B. Meini, On the doubling algorithm for a (shifted) nonsymmetric algebraic Riccati equation, SIAM J. Matrix Anal. Appl., 29 (2007), pp. 1083-1100.

  24. C.-H. Guo, A new class of nonsymmetric algebraic Riccati equations, Linear Algebra Appl., 426 (2007), pp. 636-649.

  25. S. Fital and C.-H. Guo, A note on the fixed-point iteration for the matrix equations $X\pm A^*X^{-1}A=I$, Linear Algebra Appl., 429 (2008), pp. 2098-2112.

  26. C.-H. Guo, N. J. Higham, and F. Tisseur, Detecting and solving hyperbolic quadratic eigenvalue problems, SIAM J. Matrix Anal. Appl., 30 (2009), pp. 1593-1613.

  27. C.-Y. Chiang, E. K.-W. Chu, C.-H. Guo, T.-M. Huang, W.-W. Lin, and S.-F. Xu, Convergence analysis of the doubling algorithm for several nonlinear matrix equations in the critical case, SIAM J. Matrix Anal. Appl., 31 (2009), pp. 227-247.

  28. C.-H. Guo, N. J. Higham, and F. Tisseur, An improved arc algorithm for detecting definite Hermitian pairs, SIAM J. Matrix Anal. Appl., 31 (2009), pp. 1131-1151.

  29. C.-H. Guo, On Newton's method and Halley's method for the principal pth root of a matrix, Linear Algebra Appl., 432 (2010), pp. 1905-1922.

  30. C.-H. Guo and W.-W. Lin, Convergence rates of some iterative methods for nonsymmetric algebraic Riccati equations arising in transport theory, Linear Algebra Appl., 432 (2010), pp. 283-291.

  31. C.-H. Guo and W.-W. Lin, The matrix equation $X+A^TX^{-1}A=Q$ and its application in nano research , SIAM J. Sci. Comput., 32 (2010), pp. 3020-3038.

  32. C.-H. Guo and W.-W. Lin, Solving a structured quadratic eigenvalue problem by a structure-preserving doubling algorithm, SIAM J. Matrix Anal. Appl., 31 (2010), pp. 2784-2801.

  33. C.-H. Guo, Y.-C. Kuo, and W.-W. Lin, Complex symmetric stabilizing solution of the matrix equation $X+A^TX^{-1}A=Q$, Linear Algebra Appl., 435 (2011), pp. 1187-1192.

  34. C.-H. Guo, Y.-C. Kuo, and W.-W. Lin, On a nonlinear matrix equation arising in nano research, SIAM J. Matrix Anal. Appl., 33 (2012), pp. 235-262.

  35. C.-H. Guo, Y.-C. Kuo, and W.-W. Lin, Numerical solution of nonlinear matrix equations arising from Green's function calculations in nano research, J. Comput. Appl. Math., 236 (2012), pp. 4166-4180.

  36. C.-H. Guo, Iterative methods for a linearly perturbed algebraic matrix Riccati equation arising in stochastic control, Numer. Funct. Anal. Optim., 34 (2013), pp. 516-529.

  37. C.-H. Guo, Monotone convergence of Newton-like methods for M-matrix algebraic Riccati equations, Numer. Algorithms, 64 (2013), pp. 295-309.

  38. C.-H. Guo, On algebraic Riccati equations associated with M-matrices, Linear Algebra Appl., 439 (2013), pp. 2800-2814.

  39. C.-H. Guo, C. Liu, and J. Xue, Performance enhancement of doubling algorithms for a class of complex nonsymmetric algebraic Riccati equations, IMA J. Numer. Anal., to appear.

  40. C.-H. Guo and B. Yu, A convergence result for matrix Riccati differential equations associated with M-matrices, Taiwanese J. Math., to appear.


last updated: May 6, 2014